Posted by redjr on May 16, 2005, at 13:11:32
In reply to Re: effexor xr and side effects, posted by jonnie on May 16, 2005, at 0:04:21
> I was suppose to start Effexor XR a couple of weeks ago, but i am to nervous about the possible sexual side effects. For me sexual side effects are as bad as the original problem i'm trying to fix - i.e. depression.
> Should i even bother with Effexor XR
I was on Effexor for a couple of weeks before switching to Cmybalta due to the negative sexual side affects and insomnia. However, the Cymbalta hasn't been much better. If anything, it has been worse on my mood and side affects! Supposedly, the sustained dosage levels of these ADs can dramatically alter the early side affects. So, maybe it was a time factor for me. Everyone is different though.
Insmonia is my biggest problem now, as I just can't function on 3-4 hours of sleep a night - restless sleep at that! I'm taking Ambien, but that seems to be a hit or miss proposition. I'm going to suggest to my GP I try Lunesta which is a brand new sleep agent/drug approved for longer term use.
Effexor was effective at controlling my mood and depression though.